# SDR VNAA2020070811101

- Difficulty date: April 5, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 35,804 hours, 34,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104543
- Condition: Discharged
- Location: Cabin
- Part time: 21,438 hours, 17,820 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED ALL EPSU BATTERY PACKS.  ALL OPS CHECKS GOOD AT THIS TIME.  (NR 1 PN:2013-1A SN: 104543) (NR 2 PN:2013-1ASMI SN: 69705) (NR 3 PN: 2013-1A SN: 122523) (#4 PN:AD2013-1A SN:68786)
